MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S205
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker and a non-boston scientific right atrial (ra) and right ventricular (rv) lead exhibited oversensing of noise resulting in an unknown duration of pacing inhibition, and atrial tachy response (atr) mode switches.The patient was noted to be ra and rv pacemaker dependent.Programming changes were made.Subsequently, the battery status was noted to have increased from less than 0.5 years remaining to 1 year remaining.Technical services (ts) discussed the increase in longevity was likely a result of the programming changes that were made.No adverse patient effects were reported.This device remains in service.

Brand Name
ALTRUA 20
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14182138
Report Number2124215-2022-12515
Device Sequence Number20089815
Product Code LWP
UDI-Device Identifier00802526499210
UDI-Public00802526499210
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2016
Device Model NumberS205
Device Catalogue NumberS205
Device Lot Number569472
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale